# SDR UALA2012012500528

- Difficulty date: January 25, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT STA 1197 RBL 56-80 FLOORBEAM IS SHOWING BARE METAL AROUND FASTENER HOLES AND GOUGES.  COUNTER TOP REPLACED BY PEMCO VENDOR (REGENT) IAW 4 FLIGHT CMM 25-30-24, 8130 FURNISHED ON PEMCO NR 3872N00988.  INCORRECT ACTION TAKEN FOR PTT 1552114, SHOULD READ, FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA, FABRICATED AND REPLACED 2 EA REPAIR ANGLES, 2 EA STIFFENER SHIMS, 1 EA STIFFENER, AND 1 EA TOP STRAP PER SRM 53-00-51, EA PD67-53-050, AND ECRA 5300-01175 ON NR 3872N00556.
